# SDR AWXA200400801

- Difficulty date: July 14, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 18,455 hours, 7,246 cycles
- Engine: Iae V2500A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311272920000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK GALVANIC CORROSION WAS FOUND ON BEAM Y254 RT BETWEEN FR 19 AND FR 20.  MAINTENANCE CUTOUT DAMAGE ON BEAM Y254 RT FROM FR 19 TO FR 20; FABRICATED FILLERS AND REPAIR ANGLES; INSTALLED REPAIR PARTS IAW A319 SRM 53-00-14, FIG. 204.
